# SDR ASAA2023012941768

- Difficulty date: January 29, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 141A5503
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT STA.312 HAS CORROSION AT APPROX.BL 0. GROUNDED - YES. REMOVED THE PREVIEUS REPAIR STRAP IAW B737-800 SRM 51-40-02 LOCATED AND DRILLED THE NEW STRAP IAW B737-800 SRM 53-10-51-2R-15 REPAIR 15 INSTALLED THE STRAP IAW B737-800 SRM 52-10-51-2R-15 REPAIR 15 APPLIED ALODINE TO THE STRAP AND AREA IAW B737-800 AMM 51-21-41 PRIMED THE STRAP AND AREA IAW B737-800 AMM 51-21-72.
